Translator Disclaimer
May 2020 Quadric Complexes
Nima Hoda
Michigan Math. J. 69(2): 241-271 (May 2020). DOI: 10.1307/mmj/1576832418

Abstract

Quadric complexes are square complexes satisfying a certain combinatorial nonpositive curvature condition. These complexes generalize 2-dimensional CAT(0) cube complexes and are a square analog of systolic complexes. We introduce and study the basic properties of these complexes. Using a form of dismantlability for the 1-skeleta of finite quadric complexes, we show that every finite group acting on a quadric complex stabilizes a complete bipartite subgraph of its 1-skeleton. Finally, we prove that C(4)-T(4) small cancelation groups act on quadric complexes.

Citation

Download Citation

Nima Hoda. "Quadric Complexes." Michigan Math. J. 69 (2) 241 - 271, May 2020. https://doi.org/10.1307/mmj/1576832418

Information

Received: 5 March 2018; Revised: 31 May 2019; Published: May 2020
First available in Project Euclid: 20 December 2019

zbMATH: 07244371
MathSciNet: MR4104372
Digital Object Identifier: 10.1307/mmj/1576832418

Subjects:
Primary: 20F06, 20F65, 57M20
Secondary: 05C12

Rights: Copyright © 2020 The University of Michigan

JOURNAL ARTICLE
31 PAGES

This article is only available to subscribers.
It is not available for individual sale.
+ SAVE TO MY LIBRARY

SHARE
Vol.69 • No. 2 • May 2020
Back to Top